miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-linearity of the pluricomplex Green function
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2001 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 129, no 4, p. 1051-1056Article in journal (Refereed) Published
Abstract [en]

We consider the pluricomplex Green function with multiple poles as introduced by Lelong. We give a partial solution to a question concerning the set where the multipole Green function coincides with the sum of the corresponding single pole Green functions.

Place, publisher, year, edition, pages
2001. Vol. 129, no 4, p. 1051-1056
Keywords [en]
pluricomplex Green functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4051Local ID: 4539OAI: oai:DiVA.org:miun-4051DiVA, id: diva2:29083
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Wikström, Frank

Search in DiVA

By author/editor
Wikström, Frank
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf